# SDR 2020F00051

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: General aviation
- Aircraft: N591AW
- Make and model: Beech C90A
- Aircraft serial: LJ1397
- Aircraft time: 3,672 hours, 2,369 cycles
- Engine: Pwc PT6A140
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 12281306
- Part serial: 210986
- Condition: Leaking
- Location: Fuel Flow
- Part time: 3,672 hours, 2,369 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WRITE UP IN LOGBOOK IS AS FOLLOWS "STRONG EXHAUST/FUEL FUMES PRESENT IN FLIGHT. INITIALLY NOTICED IN REAR CABIN, EVENTUALLY COCKPIT ASSOCIATED WITH FLAP EXTENSION ON FINAL APPROACH" FOR FURTHER INFORMATION, PIC INDICATED THAT MED CREW IN CABIN INITIALLY NOTICED SMELL AND ON FINAL APPROACH FLIGHT CREW NOTICED SMELL. AIRCRAFT LANDED WITH NO ADDITIONAL INCIDENTS. PIC CALLED "ON CALL" MAINTENANCE TO PERFORM GROUND RUN WHILE MOVING BLEEDS AND TEMPERATURE CONTROLS TO DIFFERENT POSITIONS. PIC INDICATED HE COULD NOT DUPLICATE THE SMELL.
